# SDR P5CA2021122600434

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 41,577 hours, 6,168 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 6013K000101
- Part serial: 12013769
- Condition: Faulted
- Location: Rudder
- Part time: 41,577 hours, 6,168 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"RUDDER RATIO SNGL" EICAS MESSAGE.  PERFORMED WIRING CHECK OF WIRING BETWEEN RUDDER RATIO ACTUATOR AND YSM PER IFIM TASK 27-21-00-810-844 AND WDM 27-21-31. NO FAULTS NOTED. RUDDER RATIO ACTUATOR REPLACED IAW B747 AMM 27-21-12/401, OPS CHECK GOOD.  RUDDER RATIO L & R GROUND TEST GOOD IAW B747 AMM 27-21-00-720-810.
